i am getting headaches from my medication and i was wondering if that happens to anyone else? i take 5mg of oxycodone and 25mg fentanyl patch. i have tried so much medicine and everything i try gives me a headache. i was taking 30mg oxy and 50mg patch but i'm trying to come off all this medicine but i am in so much pain right now. i think i might have made a mistake by coming down so low. should i try going back up a few milligrams or what. the doctor and i talked about me going on diladiud. just had injections a couple of weeks ago and that was a joke. i hurt more now then i did before the injections. thank you for your input.
Alphonso01; with these type of medications you don't want to take more without the doctor knowing if you run out too fast they may not give you more. But it does sound like you might have dropped off the Oxycodone a bit too fast from 30mg a day to 5 mg a day which is for the break thru pain. I would say call your doctor Monday and see what you can do. And make sure the patch is applied all the way around and not lifting up it needs to be flush to work well. Hope that helps some but it sounds more like you are dropping the oxycodone to fast. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2009 • 3 answers
Posted 2 Dec 2009 • 3 answers
Hi guys and girls..Im new to this group and just wanted to give a little insight to my prob. I have?
Posted 16 Feb 2011 • 7 answers
Posted 6 Sep 2013 • 1 answer
Posted 4 Apr 2014 • 3 answers